# SDR YYFA20120729001

- Difficulty date: July 28, 2012
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 41,089 hours, 34,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOPERATIVE DROP CEILING LIGHT, AFT NON STANDARD DROP CEILING PANEL AND AFT DROP CEILING PANEL: FOUND BATTERY BS-27 OVER VOLTAGE, R & R BATTERIES IAW AMM 33-53-00, PG 407-411, OPS CHECKED GOOD IAW AMM 33-53-00, PG 501-503.
